Alert archive / California / High Wind Warnings in 2019

High Wind Warning 7, NWS Medford, OR

February 13, 2019Modoc County, California

NWS Medford, OR issued this high wind warning at Feb 13, 2019, 3:28 PM PST for Modoc County, California. It took effect at Feb 14, 2019, 10:00 AM PST. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 13, 2019, 3:28 PM PST (23:28 UTC)
In effect from
Feb 14, 2019, 10:00 AM PST
Expired
Feb 14, 2019, 6:45 PM PST
In force
9 hr
Issued by
NWS Medford, OR

County Modoc County, CA

The radar

The Medford radar (KMAX), 174 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 10:00 AM PSTHEAVY RAIN 1.224 N Cedarville, CAMESONET STATION CEDC, 3 N CEDARVILLE.
Feb 14, 10:39 AM PSTHEAVY RAIN 1.613 Ese Lake City, CAMESONET STATION SSYC1, SURPRISE VALLEY RAWS.
Feb 14, 10:46 AM PSTHEAVY RAIN 1.391 Nnw Fort Bidwell, CAMESONET STATION D0735, 1 NNW FORT BIDWELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 11.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2019-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2019-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
657 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

561 
WWUS76 KMFR 132328
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
328 PM PST Wed Feb 13 2019

CAZ085-141400-
/O.NEW.KMFR.HW.W.0007.190214T1800Z-190215T0300Z/
Modoc County-
328 PM PST Wed Feb 13 2019

...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 7 PM PST THURSDAY...

The National Weather Service in Medford has issued a High Wind
Warning...which is in effect from 10 AM to 7 PM PST Thursday. 

* Winds...South 35 to 45 with gusts to 70 mph.

* Timing...Winds will increase Thursday morning and peak Thursday
  afternoon.

* Locations include...The Warner Mountains including Highway 299 
  at Cedar Pass.

* Impacts...Strong winds could blow snow, at times, lowering 
  visibilities. Driving will become difficult to potentially 
  hazardous, especially for high profile vehicles. Loose items 
  will be blown about.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage. Travel will be 
impacted, especially for high profile vehicles.


&&

$$

ORZ031-141400-
/O.NEW.KMFR.WI.Y.0010.190214T1800Z-190215T1200Z/
Central and Eastern Lake County-
Including the city of Lakeview
328 PM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY...

The National Weather Service in Medford has issued a Wind
Advisory...which is in effect from 10 AM Thursday to 4 AM PST
Friday. 

* Winds...South 30 to 40 mph with gusts to 55 mph.

* Timing...Winds will increase Thursday morning and peak Thursday
  afternoon.

* Locations include...Portions of Lake County including Highway
  395, State Route 140, and Highway 31 from Paisley to Summer
  Lake. This includes the cities of Lakeview, Valley Falls, and
  Alkali Lake.

* Impacts...Gusty winds could blow snow, at times, lower
  visibilities, especially Thursday night into Friday. Driving 
  will become difficult for high profile vehicles. Loose items 
  will be blown about.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

CAZ081-141400-
/O.NEW.KMFR.WI.Y.0010.190214T1800Z-190215T0000Z/
Central Siskiyou County-
Including the city of Weed
328 PM PST Wed Feb 13 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST THURSDAY...

The National Weather Service in Medford has issued a Wind
Advisory...which is in effect from 10 AM to 4 PM PST Thursday. 

* Winds...30 to 40 mph with gusts to 50 mph.

* Timing...Winds will increase Thursday morning and peak Thursday
  afternoon.

* Locations include...The southern end of the Shasta Valley
  including the city of Weed. This includes portions of Interstate
  5 and Highway 97. 

* Impacts...Driving will become difficult for high profile 
  vehicles. Loose items will be blown about.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
4 follow-up statements
911 
WWUS76 KMFR 141211
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
411 AM PST Thu Feb 14 2019

CAZ085-150015-
/O.CON.KMFR.HW.W.0007.190214T1800Z-190215T0300Z/
Modoc County-
411 AM PST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

* Winds...South 35 to 45 with gusts to 70 mph.

* Timing...Winds will increase into this afternoon and remain
  strong into this evening. 

* Locations include...The Warner Mountains including Highway 299 
  at Cedar Pass. 

* Impacts...Strong winds could blow snow and lower visibilities. 
  Driving will become difficult to potentially hazardous, 
  especially for high profile vehicles. Loose items will be blown 
  about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

&&

$$

ORZ031-150015-
/O.CON.KMFR.WI.Y.0010.190214T1800Z-190215T1200Z/
Central and Eastern Lake County-
Including the city of Lakeview
411 AM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST FRIDAY...

* Winds...South 30 to 40 mph with gusts to 55 mph.

* Timing...Winds will increase into this afternoon and remain
  strong through tonight.

* Locations include...Portions of Lake County including Highway 
  395, State Route 140, and Highway 31 from Paisley to Summer 
  Lake. This includes the cities of Lakeview, Valley Falls, and 
  Alkali Lake. 

* Impacts...Gusty winds could blow snow and lower visibilities,
  especially tonight. Driving will become difficult for high 
  profile vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

CAZ081-150000-
/O.CON.KMFR.WI.Y.0010.190214T1800Z-190215T0000Z/
Central Siskiyou County-
Including the city of Weed
411 AM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM PST THIS AFTERNOON...

* Winds...25 to 40 mph with gusts to 50 mph.

* Timing...Winds will increase into this afternoon. 

* Locations include...The southern end of the Shasta Valley 
  including the city of Weed. This includes portions of 
  Interstate 5 and Highway 97. 

* Impacts...Driving will become difficult for high profile 
  vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
128 
WWUS76 KMFR 142221
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
221 PM PST Thu Feb 14 2019

CAZ085-150300-
/O.CON.KMFR.HW.W.0007.000000T0000Z-190215T0300Z/
Modoc County-
221 PM PST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* Winds...Southwest 35 to 45 with gusts to 70 mph.

* Timing...Winds will decrease this evening. 

* Locations include...The Warner Mountains including Highway 299 
  at Cedar Pass. 

* Impacts...Strong winds could blow snow and lower visibilities. 
  Driving will become difficult to potentially hazardous, 
  especially for high profile vehicles. Loose items will be 
  blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

&&

$$

ORZ031-150430-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-190215T1200Z/
Central and Eastern Lake County-
221 PM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* Winds...Southwest 30 to 40 mph with gusts to 55 mph.

* Timing...Winds will decrease this evening. 

* Locations include...Portions of Lake County including Highway 
  395, State Route 140, and Highway 31 from Paisley to Summer 
  Lake. This includes the cities of Lakeview, Valley Falls, and 
  Alkali Lake. 

* Impacts...Gusty winds could blow snow and lower visibilities, 
  especially tonight. Driving will become difficult for high 
  profile vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

CAZ081-150000-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-190215T0000Z/
Central Siskiyou County-
Including the city of Weed
221 PM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* Winds...South to southwest 25 to 40 mph with gusts to 50 mph.

* Timing...Winds will decrease late afternoon.

* Locations include...The southern end of the Shasta Valley 
  including the city of Weed. This includes portions of 
  Interstate 5 and Highway 97. 

* Impacts...Driving will become difficult for high profile 
  vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
Sven
284 
WWUS76 KMFR 142352
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
352 PM PST Thu Feb 14 2019


CAZ081-150100-
/O.EXP.KMFR.WI.Y.0010.000000T0000Z-190215T0000Z/
Central Siskiyou County-
Including the city of Weed
352 PM PST Thu Feb 14 2019

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Gusty south winds will continue into this evening, but they are
expected to remain below advisory criteria.

$$

CAZ085-150300-
/O.CON.KMFR.HW.W.0007.000000T0000Z-190215T0300Z/
Modoc County-
352 PM PST Thu Feb 14 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* Winds...Southwest 35 to 45 with gusts to 70 mph.

* Timing...Winds will decrease this evening.

* Locations include...The Warner Mountains including Highway 299 
  at Cedar Pass. 

* Impacts...Strong winds could blow snow and lower visibilities. 
  Driving will become difficult to potentially hazardous, 
  especially for high profile vehicles. Loose items will be 
  blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. Travel will be
impacted, especially for high profile vehicles.

&&

$$

ORZ031-151200-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-190215T1200Z/
Central and Eastern Lake County-
352 PM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* Winds...Southwest 30 to 40 mph with gusts to 55 mph.

* Timing...Winds will decrease late this evening.

* Locations include...Portions of Lake County including Highway 
  395, State Route 140, and Highway 31 from Paisley to Summer 
  Lake. This includes the cities of Lakeview, Valley Falls, and 
  Alkali Lake. 

* Impacts...Gusty winds could blow snow and lower visibilities, 
  especially tonight. Driving will become difficult for high 
  profile vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
862 
WWUS76 KMFR 150245
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
645 PM PST Thu Feb 14 2019


CAZ085-150345-
/O.CAN.KMFR.HW.W.0007.000000T0000Z-190215T0300Z/
Modoc County-
645 PM PST Thu Feb 14 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Medford has cancelled the High
Wind Warning. 

Warning level winds are no longer expected across this area. 
However, snow and blowing snow is expected tonight through Friday
morning. Please see the Winter Weather Advisory for this area for
further information. 

$$

ORZ031-151200-
/O.CON.KMFR.WI.Y.0010.000000T0000Z-190215T1200Z/
Central and Eastern Lake County-
645 PM PST Thu Feb 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* Winds...Southwest 25 to 35 mph with gusts 45 to 55 mph.

* Timing...Peak winds are expected between 10 PM PST this evening
  and and 1 AM PST early Friday morning.

* Locations include...Portions of Lake County including Highway 
  395, State Route 140, and Highway 31 from Paisley to Summer 
  Lake. This includes the cities of Lakeview, Valley Falls, and 
  Alkali Lake. 

* Impacts...Gusty winds will blow new snow that falls tonight,
  lowering visibilities. Driving will become more difficult for 
  high profile vehicles. Loose items will be blown about. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected with
higher gusts possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

BTL

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Feb 13, 3:11 PM PST, 17 minutes earlier.

Area forecast discussion, Feb 13, 3:11 PM PST, 17 minutes before
Area Forecast Discussion
National Weather Service Medford OR
311 PM PST Wed Feb 13 2019

.SHORT TERM...We have a bit of a break from snow impacts today into
early Thursday for most of the forecast area with snow levels
rising to above 5000 feet. Precipitation has diminished across the
area with some shower activity in deep southwest flow. Roads are
becoming wet in most areas, and after a night with a near-record
24 inches of snow in 24 hours in Mount Shasta City, it looks like
rain is falling in that area now per webcams.

Another Atmospheric River (AR) is poised to impact the forecast area
tonight. A developing low pressure off the Northern California coast
will draw up moisture into Northern California and Southern Oregon,
and heavy rain is expected to reach Siskiyou County by early
Thursday morning, per latest high resolution model data. We have
issued an Areal Flood Watch for heavy rain and snowmelt below 5000
feet in South Central Siskiyou County. 1.5 to 2.5 inches of liquid
exists in the snowpack in the area, and another 1 to 2 inches of
liquid will come with the rainfall tonight into tomorrow. Some urban
flooding is possible if drains are clogged with snow and ice that
get dislodged during heavy rain, and local streams and creeks will
rise significantly during the heavy rain and snowmelt.

A cold front arrives Thursday afternoon and meets up with some of
the AR moisture to bring some snow impacts to the forecast area.
Freezing levels in the Medford area lower from about 6000 ft above
ground level to about 1500 feet above ground level by late Thursday
afternoon. With this in mind, we've issued a host of Winter Storm
Warnings and Winter Weather Advisories for late Thursday afternoon
through Friday morning. For areas west of the Cascades, initial
thoughts are 2000 foot snow levels, but of course we'll be trying to
refine this over the next few shifts. For the Mount Shasta area,
Warning snow amounts will affect areas above 4000 feet with lesser,
but still impactful amounts below 4000 feet. Confidence is only
moderate for snow east of the Cascades, but we are confident enough
for snow to affect Highway 97 from Modoc Point to Chemult. Lastly,
we're not confident enough to issue an Advisory for the Shasta
Valley area yet with this next system, mainly because enough high
resolution model output is showing some downsloping and drying in
this region. Please see the previous discussion below for details on
the continued active pattern and the next cold low to arrive late
Friday.

.LONG TERM...Coming soon.

&&

.AVIATION...For the 13/18Z TAFs...Freezing levels will rise to 6000-
6500 feet today and remain there into Thursday morning. Areas of
MVFR cig/vsbys in low clouds, rain, and fog will diminish a bit this
afternoon and evening, then increase again tonight into Thursday
morning with extensive obscuration of higher terrain. It will also
be windy over the ridges and in the Shasta Valley.

&&

.MARINE...Updated 830 AM PST Wednesday 13 February 2019...Weak low
pressure over the waters will move inland Thursday when a weak front
moves onshore. Another low pressure system will move in Friday,
pushing another front onshore that may bring gale force winds to the
area. Heavy long period west swell in excess of 20 feet at 16
seconds will develop quickly Friday morning, then subside slowly
through the weekend.  The combination of the gales and the heavy
swell will make for exceptionally hazardous conditions Friday into
Saturday. More weak systems will move through the weekend, then high
pressure will build offshore Monday, bringing a short break in the
wet and occasionally windy pattern. Weak fronts will resume moving
onshore Tuesday.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 4 PM Thursday to 10 AM PST Friday
     below 3000 feet in the for ORZ029-030.
     Wind Advisory from 10 AM Thursday to 4 AM PST Friday for
     ORZ030-031.
     High Surf Advisory from 4 AM Friday to 10 AM PST Saturday for
     ORZ021-022.
     Winter Weather Advisory from 4 PM Thursday to 10 AM PST Friday
     below 2500 feet in the for ORZ023>026.
     Winter Weather Advisory from 1 PM Thursday to 10 AM PST Friday
     above 2500 feet in the for ORZ027-028.

CA...Winter Storm Warning from 4 PM Thursday to 10 AM PST Friday for
     CAZ080.
     Flood Watch from 6 PM PST this evening through Thursday
     afternoon for CAZ082.
     Winter Weather Advisory from 4 PM Thursday to 10 AM PST Friday
     for CAZ082.
     Winter Storm Warning from 4 PM Thursday to 10 AM PST Friday for
     CAZ082.
     Winter Weather Advisory from 4 PM Thursday to 10 AM PST Friday
     for CAZ080.
     Wind Advisory from 10 AM to 4 PM PST Thursday for CAZ081.
     Winter Weather Advisory from 4 PM Thursday to 10 AM PST Friday
     for CAZ083.
     High Wind Warning from 10 AM to 7 PM PST Thursday for CAZ085.
     Winter Weather Advisory from 7 PM Thursday to 10 AM PST Friday
     for CAZ085.

Pacific Coastal Waters...Hazardous Seas Warning from 4 PM Thursday to 10 AM PST Saturday
     for PZZ350-356-370-376.
     High Surf Advisory from 4 AM Friday to 10 AM PST Saturday for
     PZZ350-356.
     Small Craft Advisory for hazardous seas until 4 AM PST Thursday
     for PZZ350-356-370-376.

In the hours before

Local storm report, Feb 13, 9:42 AM PST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
942 AM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     SNOW             6 SE SELMA              42.23N 123.52W
02/13/2019  M4.0 INCH        JOSEPHINE          OR   TRAINED SPOTTER

            TOTAL WAS FROM 8 AM TO 8 AM PST. LIQUID
            EQUIV OF 2.03.

&&

MNF
Local storm report, Feb 13, 12:44 PM PST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1244 PM PST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     SNOW             3 NW MOUNT SHASTA       41.35N 122.36W
02/13/2019  M5.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            19 INCHES STORM TOTAL SNOW. STATION
            ELEVATION: 3910 FT.

&&

BS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 8:52 AM PSTHigh Wind WarningMFRSiskiyou4 hr
Feb 13, 12:30 PM PSTFlood WatchMFRSiskiyou25 hr
Feb 13, 2:30 PM PSTWinter Storm WarningMFRSiskiyou3 days
Feb 13, 2:30 PM PSTWinter Weather AdvisoryMFRModoc, Siskiyou4 days
Feb 13, 3:28 PM PSTWind AdvisoryMFRSiskiyou36 hr

Nearby

High Wind Warnings in California, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.